# SDR IXXA20221001136

- Difficulty date: September 28, 2022
- Submitted: October 2, 2022
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 65,479 hours, 25,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM TOTAL LOSS OF QUANTITY AND PRESSURE PUMPS SHUTOFF PRIOR TO ZERO QUANTITY 27%. RIGHT ENGINE HYDRAULIC OVERHEAT-PUMP SHUT OFF. RIGHT ENGINE HYDRAULIC ELECTRIC-PUMP SHUT OFF. BOTH PUMPS SHUTOFF IMMEDIATELY. STATUS MESSAGE 8 RIGHT HYDRAULIC SYSTEM MAINTENANCE, 8 POWER TRANSFER UNIT. FLIGHT CONTINUED UNAFFECTED. EMERGENCY DECLARATION WITH DESTINATION ATC PHNL. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. REMOVED DAMAGED TRUCK POSITION PRESSURE HOSE ASSY AT TOP OF RIGHT MLG STRUT AND INSTALLED FLEXIBLE HOSE PER B767 AMM 20-10-10. SERVICED LEFT HYDRAULIC SYSTEM IAW AMM 12-12-01. LEAK CHECKS GOOD IAW 767 AMM 29-11-00. INSPECTED RIGHT HYDRAULIC SYSTEM EDP DPIS, PRESSURE AND CASE DRAIN FILTERS, AND DPIS FOR THE PTU PRESSURE AND CASE DRAIN FILTERS IAW AMM 29-11-00/601 & 29-11-17/401. NO DISCREPANCIES NOTED. OPERATIONAL TEST OF PTU IAW AMM 29-22-00/501 GOOD.  SYSTEM TEST OF OVERHEAT LIGHTS FOR THE RIGHT HYDRAULIC PUMPS IAW AMM 29-32-00/501 AND WDM 29-32-21 SATISFACTORY.  OPERATED LEFT AND RIGHT ENGINES IAW AMM 71-00-00. WITH LEFT HYDRAULIC PUMPS SELECTED OFF FOR 25 MINS CONTINUOUS NOTED NO 'POWER XFER UNIT' MESSAGE WAS DISPLAYED AT ANY TIME. NO HYD PUMP OVERHEAT INDICATIONS WERE NOTED AT ANY TIME. HYDRAULIC TEMP INDICATIONS: (L) 32 (C) 31 (R) 31. SYSTEMS OPERATE NORMALLY IAW AMM 29-11-00, 29-22-00, AND 29-32-00.
